Journal of Advanced Mathematical Modeling

Journal of Advanced Mathematical Modeling

Some specific extensions of topologycal spaces

Document Type : Original Paper

Authors
Department of Mathematics, Faculty of Intelligent Systems Engineering and Data Science, Persian Gulf University, Bushehr, Iran
Abstract
In this paper, certain types of topological extensions are considered, in which the Hausdorff, regular, and Tychonoff properties are preserved, or the extension results in a Tychonoff (regular) space that is $\omega$-irresolvable. We introduce $\mathcal{C}$-simple and splitting extensions. These extensions preserve the first and second countability. Moreover, using a $\mathcal{C}$-simple extension, we show that every dense-in-itself Tychonoff space has a strongly $\omega$-irresolvable dense-in-itself Tychonoff extension. Within the classes of $T_1$, Hausdorff, regular, or Tychonoff spaces, maximal first-countable and maximal second-countable spaces are irresolvable. We also prove that a topological space is $\omega$-resolvable if and only if $\tau$ has a $\mathcal{C}$-simple extension. Furthermore, we study extensions that are submaximal and preserve key properties such as the Hausdorff condition, connectedness, being dense-in-itself, and extreme disconnectedness.
Keywords
Subjects

[1] Anderson, D.R., 1965. On connected irresolvable Hausdorff spaces. Proceedings of the American
Mathematical Society, 16(2), pp.463–466.
[2] Arhangel’skii, A.V. and Collins, P.J., 1995. On submaximal spaces. Topology and its Applications,
64(3), pp.219–241.
[3] Bourbaki, N., 1961. Topologie générale, 3rd ed. Actualités Scientifiques et Industrielles, no. 1142.
Hermann, Paris.
[4] Ceder, J.G., 1961. Some generalizations of metric spaces. Pacific Journal of Mathematics, 11(1),
pp.105–125.
[5] Gillman, L. and Jerison, M., 1960. Rings of continuous functions. D. Van Nostrand Co., New York.
[6] Hewitt, E., 1943. A problem of set-theoretic topology. Duke Mathematical Journal, 10(2), pp.309–
333.
[7] Karavan Jahromi, M. and Watson, S., 2003. Enlargement topology techniques, submaximal and non
ω-resolvable spaces. Unpublished manuscript.
[8] Padmavally, K., 1953. An example of a connected irresolvable Hausdorff space. Duke Mathematical
Journal, 20(4), pp.513–520.
[9] van Douwen, E.K., 1993. Applications of maximal topologies. Topology and its Applications, 51(2),
pp.125–240

  • Receive Date 31 May 2025
  • Revise Date 09 September 2025
  • Accept Date 02 October 2025